Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
174 Doctors are Online

Burning in the lips and sore throat upon exposure to deodorant, laundry agents. Allergy? On medication for GERD

I have terrible burning lips , hoarse sore throat and sometimes sore mouth, seems to be caused by fragrances, my husbands deodorant, laundry powder I use, some shampoos, doctors have given me medication for GERDS, sent me to dentist , but Im thinking allergy to fragrances ... not chemicals, have changed a lot of products I use and it seems to be fragrances. I wake up every morning feeling like my lips are sunburnt and it gets worse when Im in contact with any fragrances
Asked On : Tue, 19 Mar 2013
Answers:  1 Views:  110
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Lab Tests
Allergist and Immunologist 's  Response

If your symptoms are definitely after contact with perfumes, you need to get a patch testing done.

This test looks at delayed hypersensitivity to chemicals. A list of chemicals is chosen from the Standard Battery or from the Cosmetic series, applied at the back, kept for 48hrs, and reveiwed to see the reaction.
Depending on the grade of reaction, 1 to 4+ and the type of chemical, you are given specific advice.

Antihistamines and lip balms will help until you can get this test and see what the chemical is.

Best Wishes.
Answered: Thu, 4 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor